Panadol Night Effective Pain Relief 24 Caplets
♦ Panadol Night provides night time relief when when you have pain such as headache, migraine, backache, rheumatic and muscle pain, toothache or period pain. Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties.
♦ Adults and children of age 12 years and over.
♦ Take 2 tablets 30 minutes before bed time
Each tablet contains:
♦ Paracetamol 500mg
♦ Diphenhydramine hydrochloride 25mg
♦ Effective pain relief during night
♦ Reduces body temperature
♦ Sleepy properties
♦ Brand: Panadol
♦ The box Contains: 24 Caplets